Posted by: Bernie | 2008-11-21

DOg pee

My 6year old lab went to the vet the day before yesterday for his eyes. docter said he had an eye invection.... he gave him some antibiotics  but yesterday i noticed that he starts to pee every hour... the stream isn' t that strong.... could the antibiotics cauesed an infection? if so what can I use to treat it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberVet

Dear Bernie

The antibiotics can't cause infection. It can be his prostate gland or bladder infection, unlikely to to because of the antibiotics. Urinating more after a visit to the vet can be caused by cortisone treatment. Phone your vet and discuss this with him.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Bernie | 2008-11-21

thanks for the help.... the vet says he gave the dog a cortisone injection and the eye suspension is also cortisone based.....

Reply to Bernie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.